# SDR AALA202502171984

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 43,605 hours, 18,457 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY GIRT BAR NEEDS ADJUSTMENT ON RIGHT HAND SIDE. RED COVER MAKES IT DIFFICULT TO ARM AND DISARM THE DOOR. RESECURED RETAINER CLIP ON L1 DOOR GIRT BAR AND PER AMM 25-66-01.
